# SDR MALA050175

- Difficulty date: January 27, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 35,868 hours, 40,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 1875
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 61-0478-9, S/N 1875.  FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 55-2198-1, UNIT PASSES, RTS 1/31/05.
